# SDR NACA2017022700002

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 76,881 hours, 60,175 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Cracked
- Location: Bs 470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TEE ON FORWARD CARGO DOOR INTERNAL STRUCTURE AT BS 470.  THE TEE WAS REPLACED IAW DWG 65-46921 REV M, AND SRM D6-15565 REV 113 51-30-02.
